If you need an accessible version of this item please contact JSTOR User Support

More Amicable Numbers

Paul Bratley and John McKay
Mathematics of Computation
Vol. 22, No. 103 (Jul., 1968), pp. 677-678
DOI: 10.2307/2004549
Stable URL: http://www.jstor.org/stable/2004549
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
677
    677
  • Thumbnail: Page 
678
    678